Table of Contents
Journal of Discrete Mathematics
Volume 2015 (2015), Article ID 512696, 6 pages
http://dx.doi.org/10.1155/2015/512696
Research Article

Product Cordial and Total Product Cordial Labelings of

1College of Science, Harbin Engineering University, Harbin 150001, China
2Faculty of Computer and Mathematical Sciences, Universiti Teknologi MARA, Segamat Campus, 85000 Johor, Malaysia

Received 23 July 2014; Revised 30 September 2014; Accepted 15 December 2014

Academic Editor: Kinkar Ch. Das

Copyright © 2015 Zhen-Bin Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Sundaram, R. Ponraj, and S. Somasundaram, “Product cordial labeling of graph,” Bulletin of Pure and Applied Science, vol. 23, pp. 155–163, 2004. View at Google Scholar
  2. H. Kwong, S. M. Lee, and H. K. Ng, “On product-cordial index sets and friendly index sets of 2-regular graphs and generalized wheels,” Acta Mathematica Sinica, English Series, vol. 28, no. 4, pp. 661–674, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. Kwong, S. M. Lee, and H. K. Ng, “On product cordial index sets of cylinders,” Congressus Numerantium, vol. 206, pp. 139–150, 2010. View at Google Scholar
  4. M. Sundaram, R. Ponraj, and S. Somasundaram, “Total product cordial labeling of graphs,” Bulletin of Pure & Applied Sciences Section E: Mathematics and Statistics, vol. 25, no. 1, pp. 199–203, 2006. View at Google Scholar · View at MathSciNet
  5. M. Sundaram, R. Ponraj, and S. Somasundaram, “Some results on total product cordial labeling of graphs,” Indian Academy of Mathematics, vol. 28, no. 2, pp. 309–320, 2006. View at Google Scholar · View at MathSciNet
  6. K. Ramanjaneyulu, V. C. Venkaiah, and K. Kothapalli, “Cordial labelings of a class of lanarvgraphs,” AKCE International Journal of Graphs and Combinatorics, vol. 6, pp. 171–181, 2009. View at Google Scholar
  7. T. Grace, “On sequential labelings of graphs,” Journal of Graph Theory, vol. 7, no. 2, pp. 195–201, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. A. Gallian, “A dynamic survey of graph labeling,” The Electronic Journal of Combinatorics, vol. 18, p. DS6, 2011. View at Google Scholar